MathSciNet Relay Station
MathSciNet bibliographic data
MR958085 (89i:03084) 03D30 (03D20)
Shore, Richard A. Defining jump classes in the degrees below ${\bf 0}'$. Proc. Amer. Math. Soc. 104 (1988), no. 1, 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement